Hi D-Dews! Welcome to Drugs.com!
I'm taking Coumadin until something else comparable becomes available to the general public. I'm not fully assured that this is the best anticoagulant for me. Also, I'm weak & get tired sometimes, however, I don't attribute these effects solely to Coumadin. I take other stronger meds that can have these symptoms as well.
Good luck with your health
from Wendy :) "LiverLips+
- Coumadin Information for Consumers
- Coumadin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Coumadin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Dec 2009 • 5 answers
Posted 16 Aug 2010 • 1 answer
Posted 13 Jul 2011 • 4 answers
Posted 29 Aug 2012 • 4 answers
Im taking 30 mg of Nortriptyline fo migranes but its making me tired & feel blah, will this go away?
Posted 30 Oct 2012 • 2 answers